# SDR HEEA065452

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406040453101
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING.  PART SCRAPPED IN HOUSE.
